# SDR DALA2025080705936

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,932 hours, 25,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cap
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT INOP.   FOUND FAULTY CAP. REMOVED AND REPLACED CAP PER AMM 33-51. OPS CHK OK.
